How the drug Adderall interacts with Zoloft?
The drug named Adderall basically contains the combination of the two which are dextroamphetamine and the amphetamine. These two components Amphetamine and dextroamphetamine are the central nervous system (CNS) stimulants for the body which basically affects the chemicals present in the brain human and those nerves which basically contribute its function towards the hyperactivity and the impulse control of the body.
Whereas on the other side, Zoloft drug which is also named as Sertraline in common is also an antidepressant, the Zoloft is basically in the group of the common drugs which are named as SSRIs which stands for selective serotonin reuptake inhibitors. Zoloft basically affects the chemicals in the brain of the human-like Adderall do; Zoloft balances that brain which may be unbalanced in some patients due to panic, depression, anxiety, or obsessive and compulsive symptoms to the patients. Zoloft is a common drug which is basically used for treating the obsessive and compulsive disorder, panic disorder, depression due to some shock, anxiety disorders, premenstrual dysphoric disorder (PMDD) and even helpful while treating the post-traumatic stress disorder (PTSD in some patients.
The patients who is taking any of the single drugs like Zoloft or Adderall and wants to the take the other one it is necessary that the patients should talk to their doctor before taking any decision of using the drugs Zoloft i.e. Sertraline in with the drug Adderall was known as amphetamine also because they both work on the brain and nerves if the combination is taken in wrong way it can be very dangerous to the body. Zoloft can increase the effects which are to be shown by the drug Adderall, and also the side effects from the drug which are commonly shown as high nervousness, jitteriness, anxiety, too much restlessness feelings, and thoughts of racing have also been seen in some patients. Altering Adderall dosages can also cause severe problems in our body.
When the patients Combines these two medications, it can also increase some of the rare risks but are very severe to the patients which are called as the serotonin syndrome, it may combine some of the common symptoms such as hallucination, changes in blood pressures to the extreme levels, confusion, seizure, can also increase the heart rate, common fever, excessive sweating occurs, tremor, vomiting, stomach cramps, shivering or shaking, blurred vision, muscle spasm or stiffness, in coordination, nausea, and in some patients diarrhea have also been noticed.
In some severe cases, it may result in coma and even lead to the death. So the patients should report immediately about any symptoms occurred while medication.
When patients do not take the combination of these two drugs carefully they can be very dangerous to the health of the patient because both drugs works and affects the central nervous system if the interactions is unhealthy it will directly affect the central nervous system which is very sensitive part of the body, that’s the reason that these interactions can lead to even death.